News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Cardiology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Cardiology Answers List

Forum Name: Cardiology Symptoms

Question: Short of breath after RFA for PSVT was done


 raulo - Thu Sep 18, 2008 12:11 pm

Hello Doctor,

I was diagnosed with SVT a month back . Last fortnight RFA was performed and I was informed that the operation was successful. As suspected the tachy cardia was AVNRT.
After the procedure doctor has prescribed Ecosprin 150 Mg and Rantac 150Mg.

I am facing slight difficulty in breathing some time since the operation. I am perfectly OK while sleeping but after getting up in every 2-3 hrs I face Short of breath

ECG and Echo was done and no problem was found with any of them. They had also done saturation test and found oxygen level 100%

I was informed that the problem is neither Cardiac nor respiratory.

I am not sure what it is and doctors are also not able to give satisfactory explanation.

Please help me

Regards,
Raulo
 John Kenyon, CNA - Thu Oct 02, 2008 10:47 pm

User avatar Hi Raulo -

This is a peculiar symptom to have following RFA, and probably is not related, but rather one of those really annoying coincidental things. Your RFA, I take it, was successful, which is great. Your EKG and echo are normal which pretty much rules out a heart issue. You say the shortness of breath occurs every 2-3 hours. Is there anything else you can relate it to or correlate it with? Does it happen after eating? Do you experience any abdominal bloating during these episodes? How long does the shortness of breath last? All these things might help clarify the matter. It is unfortunate that this had to happen right after an RFA, because then one is prone to assume it the two would be related, but there's really nothing in the information to suggest this, nor anything I can think of which would tie them together in any event.

If you can add any information it would be a big help.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here